[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change



SOmetimes it helps when you change a site to leave the catheder of the old
site in for a couple of hours and only sidconnect the tubing and puump
from the site. This way the insulin that has recently been delevired has
time to be absorbed.

Yedidya

On Fri, 22 Feb 2002 email @ redacted wrote:

> Just collecting information...it is part of my obssessive disorder.
>
> If the old site still has insulin in it and that causes the high after site
> change, then it sounds like it would be a good idea to TRY (if life's chaos
> permits) to do the site change when all meal boluses have finished and when
> the basal is on its lower settings.
>
> Does that make ANY Sense?
>
>
> Marion
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml